# SDR 95UAL900268

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165UA
- Make and model: Boeing 747238B
- Aircraft serial: 21658
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tailpipe
- Condition: Fire
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: F

## Discrepancy

DURING LANDING ROLLOUT, CREW FIRED BOTH FIRE EXTINGUISHER BOTTLES DUE TO NR 1 ENGINE TAILPIPE FIRE.  FLIGHT DATA RECORDER ANALYZED AND IT WAS DETERMINED THAT THE EGT WAS EXCEEDED BY 3 DEGREES FOR ONE SECOND.  INSPECTION OF AREA NOTED NO DAMAGE FROM FIRE.  POSSIBLE CAUSE OF FIRE:  FLIGHT CREW LEFT THE ENGINE IN REVERSE WHILE AT LOW N1 SPEED.
